# SDR 9616209609

- Difficulty date: July 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47234
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Inoperative
- Location: Lt/Rt Nacelle
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND BOTH ENGINE NACELLE EMERGENCY LIGHTS INOPERATIVE IN TEST MODE.    REPLACED BOTH POWER SUPPLIES AND BATTERIES.  OPERATIONAL CHECK NORMAL.
